janec

Newbie aboard

Recommended Posts

Hello all.  I had bypass Oct 11 which I am now questioning w every fiber of my being.  Truthfully, I think I'd rather be fat than constantly nauseous.  The first week actually went ok, but week 2 has been hell. Nausea. Vomiting.  Pain.  Went to ER...  had to refuse to leave before they gave me fluids and meds for nausea...  they gave me a liter of fluids which still was not enough.     Right now pretty everything I ingest makes me nauseous.   Hence, I'm not ingesting much.  Especially protein drinks.   

It'll get better I'm sure.  I just hope it's quickly!  I must go back to work.   I can not function like this at all.  Taking in maybe 500 calories a day.  It's all I can do to stand in the shower for 20 minutes.  

I'm whining, I know.  Just sounding off.   

Share this post


Link to post
Share on other sites

I am sorry that you are going through this. It really should get a lot better. In the meantime you should try to drink as much liquid as possible and to eat easy to digest foods.  We are here to support you. 

Share this post


Link to post
Share on other sites

Firstly....welcome to the forum. Hang in there. Things do get better. When they do and your weightloss becomes obvious you'll very likely look back on this early post surgery time as worth every minute. It's very important though to make sure your surgical team know what's going on. Even if you can't get the calories in, make sure you get your water in. I couldn't believe how nauseous I was the first few days but once that stopped the only real issue I had was about 6 weeks of constant fatigue which was manageable with rest.

Share this post


Link to post
Share on other sites

Welcome!

So sorry you're feeling so terrible. I'm actually pretty impressed that you're getting 500 calories in. It shows you're giving it a lot of effort. Have you asked your surgeon for a prescription for nausea medication? Dehydration can make nausea worse, so really try to get fluids in. Try a bunch of different temperatures.

The culprits behind my nausea ended up being my chewable Centrum vitamins ans Ursodiol for my gallbladder. The solutions were switching my vitamin and halving the dose of Ursodiol. I hope yours is remedied soon.

Edited by Gretta

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now